Have Medical Questions? Ask a Doctor Online!
Welcome to JA and thanks for asking
Now there is a possibility that your symptoms can be due to the post surgical sequel of disc fusion as such a surgery can lead to irritation of the nerve which supply the vagina and surrounding area. If your symptoms are not settling than you can try various medicines which usually help in a pain secondary to nerve irritation like pregabalin or amytryptaline to name a few . These medicines do relieve a neuropathic pain. In the mean time i assume that your gynecologist has ruled out any infection in that area as it can also lead to a burning sensation.
Feel free to ask if you have any more question and till you are satisfied
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
As this is likely a surgery related complication so it will be better with these medicines and you will feel a relief in your symptoms